MathSciNet Relay Station
MathSciNet bibliographic data
MR1828495 (2002b:30022) 30C65
Balogh, Zoltán M. Hausdorff dimension distribution of quasiconformal mappings on the Heisenberg group. J. Anal. Math. 83 (2001), 289–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement